• Welcome to Crohn's Forum, a support group for people with all forms of IBD. While this community is not a substitute for doctor's advice and we cannot treat or diagnose, we find being able to communicate with others who have IBD is invaluable as we navigate our struggles and celebrate our successes. We invite you to join us.

LDN Wearing Off

So I've been 4 months on ldn and no matter what the dose the positive effects wear off after about a month. I don't think it's helping my Crohns like I'd hope it would. My new internist feels ldn is only addressing my symptoms and doing nothing to address my "Crohns-Disease" . So I'm coming off it and seeing a new GI. I'm really disappointed and had hoped I'd feel better than I did. On to more testing and probably different drugs.
 
Sorry to hear the LDN appears not to be working for you. For what it's worth, it took about 4 months in our case to start seeing benefits-it was very slow and we often wondered if it was doing anything at all.

After about 6 months, we were clearly seeing benefits.

Hope you find the right treatment very soon.
 

Jmrogers4

Moderator
My son had the same results as HelenMelb unfortunately it was not enough to keep him there for long. Hope you are feeling better soon
 
Hi, Just a thought. When LDN did not seem to be working as well for me, I did some research and found that lack of Vitamin D reduces the efficacy of LDN. I saw my GI, who gave me high dose vitamin D. Two tablets to take immediately and then two the following week. He said that supplements would take at least a year to get to the same levels. My symptoms improved almost immediately and I am still on LDN (phew!)
As I understand it, Crohns sufferers are almost always short of vitamin D.
May be worth a try.
Good Luck. Sally
 
Top